Dysautonomia (Autonomic Dysfunction) Community
Looking support and answers
About This Community:

This patient support community is for discussions relating to Dysautonomia (Autonomic Dysfunction) including: Postural orthostatic tachycardia syndrome (POTS), neurocardiogenic syncope, mitral valve prolapse dysautonomia, pure autonomic failure, autonomic instability and others.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Looking support and answers

Not sure where to start Last sept I woke up with an dizzy type feeling in 2011.. I had foot surgery on sept 30th 2011 They gave me the max on anethesia and my vision has been messed up ever since. I also still have the off feeling like a dizziness but to me not vertigo. Had MRI/MRA all normal all blood test have been normal except B12 was 286 and vit d was 25. They are both up now. I have been tested for Lymes and Lupus. I am just ready to feel good again Dr thinks I have bad anxiety. I also noticed in Febuary 2012  that when I squeeze things I shake in my arms and when I lift things I seem to shake no weakness however.. This shakiness drives me crazy my dr tells me not to worry about it so I lsten to him.. Anyway any input would be great.. Like further testing esc...I have not had a LP Neuro seems to see no reason as to why..

So 1 what could be causing this off feeling could it still be related to B12 even tho I get a monthly injection been doing that since April
2 What could this shakiness be when I squeeze things???????????
I have had many blood test run on me seen a neurologist who blames the meds I take for this shakiness when squeezing things. I take 100mg of Fluvoxamine and I take 5 mg of Lisinipril bp med. I get a monthly b12 injection and I take 1000iu Vit D daily.. I have been told I have grade 1 Dyslostic Dysfunction... I have had Ultra sound of neck arteries as well... I have had blurry vision for over a year vision was fine before surgery and I have had this off feeling for over a year now with no answers can you suggest anything??? MS was ruled out. Could it really all be Anxiety and if so why dont the symptoms let up?
4 Comments Post a Comment
Blank
875426_tn?1325532016
I know Prozac can make the hands shake... the neurologist may have been on the right track regarding the medication you are taking.

Re: the dizziness/off feeling-have you had your blood pressure and pulse taken lying down, sitting and standing?  If so, with what results?

Have you seen an opthamologist or optometrist about the blurred vision and if so with what result?

As to anxiety, it can cause numerous very real symptoms physically.  If *** is causing any or all of your symptoms, if the anxiety has not left, the symptoms may stay also.
Blank
277836_tn?1359669774
I havent taken prozac... Yes BP has been checked in all 3 positions many times.. I have seen an opthomologist 4 times in a year. No answers....
Blank
875426_tn?1325532016
Yeah- I am sorry I left the wrong impression- I wasn't meaning to imply that, just wondering if Fluvoxamine might cause the same side effect as Prozac, it being in the same class of medications.  

What were your numbers with the blood pressures lying down versus standing?  I'm curious about the grade one diastolic dysfunction (did I get that right?)- how does it manifest itself?

I'm not sure why the asterisks appeared on my post above... what I was saying was:
'As to anxiety, it can cause numerous very real symptoms physically.  If it is causing any or all of your symptoms...'

Have you done research to find out what the exact drug(s) were that were used for your anesthesia and what the side effects can be from it?

Blank
612876_tn?1355518095
Hi. I read a few of your posts in other forums to get some better context and more information, having noted that you've been rather active on MedHelp and for some time now. I apologize to other members of the dysautonomia forum if anything I say here seems disjointed because it may reference what I read elsewhere on our site.

I understand that any new and ongoing symptom we observe in ourselves is troublesome. There are two sides to this: the concern that the symptom is an indication of something significant but beyond our abilities of direct observation occurring in our bodies AND the discomfort caused by the symptom itself. I'm going to go out on a limb and say that the shaking issue is primarily a problem of concern about what it might indicate about your health in general, not necessarily that it causes you significant pain or discomfort in and of itself. Let's talk about that symptom first, then.

I saw elsewhere that the shaking started in 2012, not immediately following  your operation in 2011. As someone else commented in another MedHelp forum, a certain degree of shaking is within normal limits when tensing muscles as when grasping objects. However, shaking is also one of many symptoms that are known as "extrapyramidal side effects." Elsewhere you said, "I did take Buspar 15mg a day and thats when I noticed the shaking as well.. But I have been off that for awhile." Did any of your doctors (especially the neurologist) ever discuss the possibility with you that the Buspar may have caused one or more of the symptoms of which you're complaining?

I'm not a doctor, and I obviously can't be certain, but that's the one thing I would recommend exploring in addition to therapy for your anxiety (more on that in a moment). When I checked to confirm my recollection that Buspar carries the possibility of extrapyramidal effects, I found that about 10% of patients who take Buspar report "dizziness, drowsiness and headache" and  at this point you may find it no surprise that blurred vision is among the common side effects. I do not know if this is the case with Buspar, but *some* medications that cause extrapyramidal effects can leave these effects behind even after discontinuation of the drug, either for extended periods of time or permanently (depending on the drug, the dosage, the duration of time it was taken, and the person). I know about extrapyramidal effects because to date I've taken no less than three medications that have caused them in me.

That being said, believe me when I say I understand how troubling these symptoms can be (if indeed that's what you're suffering from). I recommend contacting your doctor or neurologist to discuss this possibility. Extrapyramidal effects are sometimes treated with medications, so there may be something that can reduce the symptoms. (Benadryl is one antidote used in certain types of acute extrapyramidal attacks, but I don't have knowledge of what would be used for chronic symptoms, per se.)

I can also say from experience that regardless of the physical aspects of the symptoms, tackling the mental side of things will help as well. Therapy (and, if indicated, medication) can reduce your response to the symptoms and make them less distressing.

Best,
Heiferly.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dysautonomia (Autonomic Dysfunction) Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Arrhythmias Answerers
612876_tn?1355518095
Blank
Heiferly
Columbus, OH
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway